# SDR AALA20140905011

- Difficulty date: September 5, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 16,795 hours, 6,539 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM INDICATION FAULT.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  REPLACED STAB TRIM MOTOR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
